MathSciNet Relay Station
MathSciNet bibliographic data
MR2075174 34C25 (34B15 37J45 47J30 49J40)
Zhao, Fukun; Wu, Xian Periodic solutions for a class of non-autonomous second order systems. J. Math. Anal. Appl. 296 (2004), no. 2, 422–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement